Alert archive / Georgia / River Flood Warnings in 2014

River Flood Warning 17, NWS Atlanta, GA

January 12, 2014Barrow County, Jackson County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 12, 2014, 2:54 AM EST for Barrow County, Jackson County, Georgia. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Jan 12, 2014, 2:54 AM EST (07:54 UTC)
Expired
Jan 12, 2014, 4:05 PM EST
In force
13 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Barrow County, GA, Jackson County, GA

The radar

The Atlanta radar (KFFC), 113 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Middle Oconee River near Arcade (ACDG1). The gauge peaked at 17.11 ft at Jan 12, 2014, 8:00 AM EST.

actionminormoderate510152001/1201/13
Action stage
15 ft
Minor stage
16 ft
Moderate stage
21 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02217475, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

933 
WGUS42 KFFC 120754
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 AM EST SUN JAN 12 2014

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  MIDDLE OCONEE RIVER NEAR ARCADE AFFECTING BARROW AND JACKSON 
  COUNTIES


.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC013-157-121341-
/O.NEW.KFFC.FL.W.0017.140112T0754Z-140112T1341Z/
/ACDG1.1.ER.140112T0724Z.140112T0730Z.140112T0741Z.NO/
254 AM EST SUN JAN 12 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE MIDDLE OCONEE RIVER NEAR ARCADE.
* FROM EARLY THIS MORNING UNTIL FURTHER NOTICE.
* AT 2AM SUNDAY THE STAGE WAS 16.0 FEET...AND RISING  
* FLOOD STAGE IS 16.0 FEET. 
* THE RIVER WILL CONTINUE TO RISE UNTIL MID MORNING AND THEN BEGIN TO FALL. 
* AT 16.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS...FIELDS AND PASTURE UPSTREAM AND DOWNSTREAM FROM THE 
  GAGE AT GEORGIA HIGHWAY 82. A FEW DIRT ACCESS ROADS WILL BE 
  FLOODED. A RESIDENTIAL YARD JUST DOWNSTREAM WILL BEGIN TO FLOOD.
  

&&

LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
      3395 8352 3402 8363             

$$
5 follow-up statements
371 
WGUS82 KFFC 121022
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 AM EST SUN JAN 12 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  MIDDLE OCONEE RIVER NEAR ARCADE AFFECTING BARROW AND JACKSON 
  COUNTIES 

  BROAD RIVER NEAR CARLTON AFFECTING ELBERT...MADISON AND OGLETHORPE
  COUNTIES 

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

  CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND
  HEARD COUNTIES 

  SUWANEE CREEK NEAR SUWANEE AFFECTING GWINNETT COUNTY 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 


GAC313-130022-
/O.CON.KFFC.FL.W.0014.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.140111T2051Z.140111T2100Z.000000T0000Z.UU/
522 AM EST SUN JAN 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 04AM SUNDAY THE STAGE WAS 16.0 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE. 
* FLOOD STAGE IS 16.0 FEET. 
* AT 16.0 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS 
  UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
  AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.

  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC117-121-130021-
/O.CON.KFFC.FL.W.0002.000000T0000Z-140113T1800Z/
/APHG1.1.ER.140111T1624Z.140112T1800Z.140113T1200Z.NO/
522 AM EST SUN JAN 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA.
* UNTIL MONDAY AFTERNOON. 
* AT 4AM SUNDAY THE STAGE WAS 7.5 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE. 
* FLOOD STAGE IS 7.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 7.7 FEET BY THIS AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* AT 8.0 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE 
  WOODLANDS AND FIELDS ALONG THE CREEK FROM NEAR CUMMING IN SOUTH 
  FORSYTH COUNTY TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. 
  ADDITIONAL PORTIONS OF THE BIG CREEK GREENWAY HAVE MINOR FLOODING 
  WITH 1 TO 2 FEET OF WATER. MOST OF THE WALKING AND BIKING PATHS 
  WILL BE CLOSED...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE 
  ON KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE 
  YMCA CAMPGROUND OFF PRESTON RIDGE ROAD WILL FLOOD.
  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

GAC045-077-149-130021-
/O.CON.KFFC.FL.W.0010.000000T0000Z-140113T0430Z/
/WHTG1.1.ER.140112T0350Z.140112T1200Z.140112T2230Z.NO/
522 AM EST SUN JAN 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHATTAHOOCHEE RIVER NEAR WHITESBURG.
* UNTIL THIS EVENING. 
* AT 5AM SUNDAY THE STAGE WAS 15.4 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE. 
* FLOOD STAGE IS 15.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 15.6 FEET THIS MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* AT 16.0 FEET...MINOR FLOODING EXPANDS. BOAT RAMP PARKING LOT 
  FLOODS.

  

&&

LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
      3344 8505 3350 8493             

$$

GAC135-121818-
/O.CON.KFFC.FL.W.0003.000000T0000Z-140112T1818Z/
/SWEG1.1.ER.140111T2300Z.140112T0445Z.140112T1218Z.NO/
522 AM EST SUN JAN 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE SUWANEE CREEK NEAR SUWANEE.
* UNTIL THIS AFTERNOON. 
* AT 4AM SUNDAY THE STAGE WAS 8.4 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE. 
* FLOOD STAGE IS 8.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE THIS 
  MORNING.
* AT 8.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS ALONG 
  THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT U S HIGHWAY 23 
  OR BUFORD HIGHWAY. PORTIONS OF THE SUWANEE CREEK PARK OFF OF 
  SUWANEE CREEK TRAIL BEGIN TO FLOOD TO MARTIN FARM ROAD. THIS WILL 
  ALSO INCLUDE AREAS BEHIND THE SUWANEE ELEMENTARY SCHOOL AND THE 
  GEORGE PIERCE PARK.

  

&&

LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
      3403 8412 3406 8409             

$$

GAC021-153-169-207-289-130021-
/O.EXT.KFFC.FL.W.0016.140112T1010Z-140114T1930Z/
/MACG1.1.ER.140112T0722Z.140113T0600Z.140114T1330Z.NO/
522 AM EST SUN JAN 12 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON.
* FROM LATE THIS MORNING UNTIL TUESDAY AFTERNOON.
* AT 4AM SUNDAY THE STAGE WAS 18.5 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE. 
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 18.6 FEET BY AFTER MIDNIGHT 
  TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 19.0 FEET...MINOR FLOODING CONTINUES. THE MACON GREENWAY 
  OCMULGEE HERITAGE TRAIL WILL BEGIN TO FLOOD IN AREAS JUST NORTH OF 
  THE FIFTH STREET BRIDGE. CITIZENS OF THE TRAIL WILL NEED TO STOP 
  USE. IN ADDITION...THE LOWEST SECTIONS OF THE CHARLES JONES GATEWAY
  PARK WILL FLOOD.

  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC013-157-121651-
/O.EXT.KFFC.FL.W.0017.000000T0000Z-140112T1651Z/
/ACDG1.1.ER.140112T0724Z.140112T1000Z.140112T1051Z.NO/
522 AM EST SUN JAN 12 2014

...FLOOD WARNING EXTENDED UNTIL THIS MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE MIDDLE OCONEE RIVER NEAR ARCADE.
* UNTIL THIS MORNING. 
* AT 5AM SUNDAY THE STAGE WAS 16.7 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE. 
* FLOOD STAGE IS 16.0 FEET. 
* THE RIVER WILL CONTINUE TO RISE THIS MORNING AND FALL TO BELOW FLOOD STAGE BY       EARLY THIS AFTERNOON 
* AT 16.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS...FIELDS AND PASTURE UPSTREAM AND DOWNSTREAM FROM THE 
  GAGE AT GEORGIA HIGHWAY 82. A FEW DIRT ACCESS ROADS WILL BE 
  FLOODED. A RESIDENTIAL YARD JUST DOWNSTREAM WILL BEGIN TO FLOOD.

  

&&

LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
      3395 8352 3402 8363             

$$

GAC105-195-221-121720-
/O.EXT.KFFC.FL.W.0011.000000T0000Z-140112T1720Z/
/CARG1.1.ER.140111T1905Z.140112T0300Z.140112T1120Z.UU/
522 AM EST SUN JAN 12 2014

...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE BROAD RIVER NEAR CARLTON.
* UNTIL THIS AFTERNOON. 
* AT 4AM SUNDAY THE STAGE WAS 17.1 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE. 
* FLOOD STAGE IS 15.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS 
  MORNING.
* AT 18.0 FEET...MINOR FLOODING WILL EXPAND FURTHER INTO THE 
  WOODLANDS AND FIELDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM 
  THE GAGE ON THE GEORGIA HIGHWAY 72 BRIDGE. A SAND DREDGE OPERATION 
  ON THE LEFT BANK NEAR THE GAGE WILL BECOME FLOODED. A LARGE PORTION
  OF ROY WOOD ROAD WILL BE FLOODED WITH SEVERAL FEET OF WATER AND THE
  BROAD RIVER OUTPOST FOR CANOES AND KAYAKS LOCATION WILL BE UNDER 
  WATER. FLOODING OF THE YARD BEHIND AN ASSISTED LIVING HOME OFF OF 
  ROY WOOD ROAD WILL CONTINUE TO EXPAND.

  

&&

LAT...LON MISSING


$$

GAC059-133-219-130021-
/O.CON.KFFC.FL.W.0008.000000T0000Z-140114T1400Z/
/PNFG1.1.ER.140112T0050Z.140113T0600Z.140114T0800Z.NO/
522 AM EST SUN JAN 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL TUESDAY MORNING. 
* AT 5AM SUNDAY THE STAGE WAS 15.7 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE. 
* FLOOD STAGE IS 13.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY AFTER MIDNIGHT 
  TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 17.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES NEAR THE RIVER. THE WATER LEVEL IS VERY 
  CLOSE TO WARD ROAD ON THE RIGHT BANK. FLOOD WATERS WILL BE 
  APPROACHING IRRIGATION SYSTEMS AND THEY MAY NEED TO BE MOVED TO 
  HIGHER GROUND.

  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$
184 
WGUS82 KFFC 121144
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
644 AM EST SUN JAN 12 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  MIDDLE OCONEE RIVER NEAR ARCADE AFFECTING BARROW AND JACKSON 
  COUNTIES 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

 
GAC013-157-130144-
/O.EXT.KFFC.FL.W.0017.000000T0000Z-140113T0448Z/
/ACDG1.1.ER.140112T0724Z.140112T1200Z.140112T2248Z.NO/
644 AM EST SUN JAN 12 2014

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE MIDDLE OCONEE RIVER NEAR ARCADE.
* UNTIL THIS EVENING. 
* AT 6AM SUNDAY THE STAGE WAS 16.9 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE. 
* FLOOD STAGE IS 16.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 17.2 FEET BY THIS MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* AT 18.0 FEET...MINOR FLOODING CONTINUES IN THE WOODLANDS...FIELDS 
  AND PASTURE UPSTREAM AND DOWNSTREAM FROM THE GAGE AT GEORGIA 
  HIGHWAY 82. A FEW DIRT ACCESS ROADS AND A RESIDENTIAL YARD JUST 
  DOWNSTREAM WILL BE FLOODED WITH UP TO TWO FEET OF WATER.

  

&&

LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
      3395 8352 3402 8363             

$$

GAC059-133-219-130143-
/O.EXT.KFFC.FL.W.0008.000000T0000Z-140114T1938Z/
/PNFG1.1.ER.140112T0050Z.140113T0000Z.140114T1338Z.NO/
644 AM EST SUN JAN 12 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL TUESDAY AFTERNOON. 
* AT 6AM SUNDAY THE STAGE WAS 16.0 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE. 
* FLOOD STAGE IS 13.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 16.6 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 17.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES NEAR THE RIVER. THE WATER LEVEL IS VERY 
  CLOSE TO WARD ROAD ON THE RIGHT BANK. FLOOD WATERS WILL BE 
  APPROACHING IRRIGATION SYSTEMS AND THEY MAY NEED TO BE MOVED TO 
  HIGHER GROUND.

  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$
056 
WGUS82 KFFC 121339
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
838 AM EST SUN JAN 12 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  MIDDLE OCONEE RIVER NEAR ARCADE AFFECTING BARROW AND JACKSON 
  COUNTIES 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

 
GAC021-153-169-207-289-130338-
/O.EXT.KFFC.FL.W.0016.000000T0000Z-140115T0400Z/
/MACG1.1.ER.140112T0722Z.140112T1800Z.140114T2200Z.NO/
838 AM EST SUN JAN 12 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON.
* UNTIL TUESDAY EVENING. 
* AT 730 AM SUNDAY THE STAGE WAS 19.3 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY AFTERNOON.
* AT 19.0 FEET...MINOR FLOODING CONTINUES. THE MACON GREENWAY 
  OCMULGEE HERITAGE TRAIL WILL BEGIN TO FLOOD IN AREAS JUST NORTH OF 
  THE FIFTH STREET BRIDGE. CITIZENS OF THE TRAIL WILL NEED TO STOP 
  USE. IN ADDITION...THE LOWEST SECTIONS OF THE CHARLES JONES GATEWAY
  PARK WILL FLOOD.

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC013-157-130337-
/O.EXT.KFFC.FL.W.0017.000000T0000Z-140113T0600Z/
/ACDG1.1.ER.140112T0724Z.140112T1800Z.140113T0000Z.NO/
838 AM EST SUN JAN 12 2014

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE MIDDLE OCONEE RIVER NEAR ARCADE.
* UNTIL LATE TONIGHT. 
* AT 815 AM SUNDAY THE STAGE WAS 17.1 FEET...AND RISING SLOWLY.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 16.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 17.3 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 18.0 FEET...MINOR FLOODING CONTINUES IN THE WOODLANDS...FIELDS 
  AND PASTURE UPSTREAM AND DOWNSTREAM FROM THE GAGE AT GEORGIA 
  HIGHWAY 82. A FEW DIRT ACCESS ROADS AND A RESIDENTIAL YARD JUST 
  DOWNSTREAM WILL BE FLOODED WITH UP TO TWO FEET OF WATER.

&&

LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
      3395 8352 3402 8363             

$$

GAC059-133-219-130337-
/O.EXT.KFFC.FL.W.0008.000000T0000Z-140114T2234Z/
/PNFG1.1.ER.140112T0050Z.140113T0000Z.140114T1634Z.NO/
838 AM EST SUN JAN 12 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL TUESDAY AFTERNOON. 
* AT 830 AM SUNDAY THE STAGE WAS 16.3 FEET...AND RISING SLOWLY.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 13.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 16.6 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE LATE TUESDAY MORNING.
* AT 17.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES NEAR THE RIVER. THE WATER LEVEL IS VERY 
  CLOSE TO WARD ROAD ON THE RIGHT BANK. FLOOD WATERS WILL BE 
  APPROACHING IRRIGATION SYSTEMS AND THEY MAY NEED TO BE MOVED TO 
  HIGHER GROUND.


&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$
614 
WGUS82 KFFC 121943
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EST SUN JAN 12 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  MIDDLE OCONEE RIVER NEAR ARCADE AFFECTING BARROW AND JACKSON 
  COUNTIES 


GAC013-157-130600-
/O.CON.KFFC.FL.W.0017.000000T0000Z-140113T0600Z/
/ACDG1.1.ER.140112T0724Z.140112T1415Z.140113T0000Z.NO/
243 PM EST SUN JAN 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE OCONEE RIVER NEAR ARCADE.
* UNTIL LATE TONIGHT. 
* AT 215 PM SUNDAY THE STAGE WAS 16.3 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 16.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  EVENING.
* AT 16.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS...FIELDS AND PASTURE UPSTREAM AND DOWNSTREAM FROM THE 
  GAGE AT GEORGIA HIGHWAY 82. A FEW DIRT ACCESS ROADS WILL BE 
  FLOODED. A RESIDENTIAL YARD JUST DOWNSTREAM WILL BEGIN TO FLOOD.


&&

LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
      3395 8352 3402 8363             

$$
776 
WGUS82 KFFC 122105
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EST SUN JAN 12 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  MIDDLE OCONEE RIVER NEAR ARCADE AFFECTING BARROW AND JACKSON 
  COUNTIES

 
GAC013-157-122135-
/O.CAN.KFFC.FL.W.0017.000000T0000Z-140113T0600Z/
/ACDG1.1.ER.140112T0724Z.140112T1415Z.140112T1956Z.NO/
405 PM EST SUN JAN 12 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE MIDDLE OCONEE RIVER NEAR ARCADE.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 3PM SUNDAY THE STAGE WAS 15.7 FEET...AND FALLING.
* FLOOD STAGE IS 16 FEET. 
* THE RIVER WILL CONTINUE TO FALL.
* AT 16 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS...FIELDS AND PASTURE UPSTREAM AND DOWNSTREAM FROM THE 
  GAGE AT GEORGIA HIGHWAY 82. A FEW DIRT ACCESS ROADS WILL BE 
  FLOODED. A RESIDENTIAL YARD JUST DOWNSTREAM WILL BEGIN TO FLOOD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 16.5 FEET ON SEP 22 2009.
  

&&

LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
      3395 8352 3402 8363             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 12, 1:03 AM EST, 1 hour 51 minutes earlier.

Area forecast discussion, Jan 12, 1:03 AM EST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
103 AM EST SUN JAN 12 2014

.PREV DISCUSSION... /ISSUED 1027 PM EST SAT JAN 11 2014/

UPDATE...HAS BEEN A MUCH QUIETER EVENING THAN DAY ACROSS THE
FORECAST AREA AS COLD FRONT CONTINUES TO MOVE THROUGH WITH
RESIDUAL SHOWERS AND THUNDERSTORMS NOW WELL EAST OF THE AREA.
STILL SEEING SOME MID LEVEL MOISTURE AS STRONG VORT MAX DROPS
SOUTH ALLOWING FOR SOME LIGHT RAIN FOR THEN NORTHWEST ZONES BUT
THESE TOO SHOULD ABATE AS WE APPROACH 06Z. THERE WILL BE SOME LOW
LEVEL MOISTURE MOVING IN FROM THE NORTH TONIGHT AND HAVE
INDICATING SOME PATCHY FOG FOR THE WIND SHELTERED AREAS BUT
OVERALL SHOULD RESULT IN JUST AN INCREASE IN LOW CLOUDS.
OTHERWISE...FORECAST IN GOOD SHAPE AND LIMITED CHANGES TO EXPECTED
TEMPS.

DEESE

PREV DISCUSSION... /ISSUED 700 PM EST SAT JAN 11 2014/

PREV DISCUSSION... /ISSUED 245 PM EST SAT JAN 11 2014/

SHORT TERM /TONIGHT THROUGH MONDAY/...
CURRENT SYSTEM MOVING QUICKLY OUT OF THE CWA. BY 00Z ONLY A FEW
SHOWERS WILL BE LINGERING ACROSS THE EXTREME SOUTHEAST COUNTIES OF
THE CWA...BUT THESE SHOULD BE GONE BY LATER THIS EVENING. WITH THE
SURFACE HIGH SLIDING TO OUR SOUTH AND A SOUTHWEST FLOW SETTING UP
OVER THE CWA BY LATE SUNDAY...NOT TOO MUCH COOLING WILL TAKE PLACE.
IN FACT HIGH TEMPS ON SUNDAY WILL AVERAGE ABOVE NORMAL. THE NEXT
SYSTEM WILL BE QUICK TO MOVE INTO THE CWA WITH POPS COMING BACK ON
MONDAY. MODELS ARE IN PRETTY GOOD AGREEMENT ALTHOUGH THE NAM IS A
BIT SLOWER. THE ECMWF APPEARS TO BE A COMPROMISE AND AM LEANING
TOWARD THE ECMWF ON POPS WITH CATEGORICAL BY AFTERNOON ACROSS WEST
AND NORTH GEORGIA. INSTABILITY IS LACKING SO AT THIS TIME DO NOT
EXPECT ANY THUNDER WITH THIS SYSTEM.

17

LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
HAVE MADE SOME ADJUSTMENTS TO POPS MONDAY NIGHT...OTHERWISE NO
SIGNIFICANT CHANGES TO THE LONG TERM. PREVIOUS LONG TERM DISCUSSION
FOLLOWS...

17

PREVIOUS LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
THE HIGH PRESSURE THAT BUILDS IN SUN MORNING EXITS THE AREA
SUNDAY NIGHT AS NEXT SYSTEM BEGINS TO AFFECT NORTH AND CENTRAL GA.
THIS NET SYSTEM THIS NEXT FRONTAL SYSTEM IS A COLLABORATION OF TWO
SYSTEMS THAT MERGE OVER THE LOWER TO MID MS RIVER VALLEY MONDAY
MORNING. THERE IS A SHORT WAVE THAT MOVES NE OUT OF THE WESTERN
GULF THAT MERGES WITH A WEAK FRONTAL BOUNDARY THAT IS SWINGING
AROUND THE MAIN LOW CENTER JUST NORTH OF THE GREAT LAKES. THE
INCREASED MOISTURE FROM THE GULF HELPS ENHANCE THE MAIN FRONTAL
BOUNDARY AS IT MOVES ACROSS GA MONDAY AFTERNOON AND EVENING. THERE
IS NOT A LOT OF INSTABILITY WITH THIS SYSTEM SO ONLY EXPECTING
SHOWERS FOR NOW. THE GFS AND ECMWF ARE STILL IN A BIT OF A
DISAGREEMENT OF THE TIMING OF THIS FRONTAL SYSTEM WITH THE ECMWF
LAGGING BEHIND BY 6-12 HOURS WITH ITS EASTERLY PROGRESSION. THERE
IS A BIT OF BACKSIDE MOISTURE THAT MOVES ACROSS N GA TUE NIGHT.
WITH TEMPS EXPECTED TO JUST DIP BELOW FREEZING ACROSS THAT AREA
WILL CONTINUE WITH A RAIN/SNOW MIX IN THE FORECAST. ONCE THIS
SECOND SYSTEM PUSHES EAST OF THE REGION...ANOTHER HIGH PRESSURE
RIDGE BUILDS IN WEDNESDAY FOR THE REST OF THE EXTENDED FORECAST
PERIODS. TEMPS STAY NEAR SEASONAL NORMS WITH A BIT OF FLUCTUATION
PLUS OR MINUS 5 DEG AS WEATHER SYSTEMS MOVE THROUGH.

01

&&

.AVIATION...
06Z UPDATE...
MOSTLY CLEAR SKIES ACROSS NORTH AND CENTRAL GA WITH W TO NW WINDS
IN THE 8-12KT RANGE. WINDS WILL SLOWLY DIMINISH THROUGH THE TAF
PERIOD TO 5KTS OR LESS BY 00Z MONDAY. AS FOR ANT CLOUDS...NORTH GA
MAY SEE A FEW LOW TO MID LEVEL CLOUDS ROTATING AROUND THE BACKSIDE
OF THE MAIN LOW CENTER BUT THEY SHOULD STAY NORTH OF THE TAF
SITES. NO PRECIPITATION OR RESTRICTIONS TO VSBYS EXPECTED.

//ATL CONFIDENCE...06Z UPDATE...
CONFIDENCE HIGH ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          59  37  59  44 /   0   5  40  70
ATLANTA         58  41  58  45 /   0   5  80  70
BLAIRSVILLE     55  35  57  40 /   0   5  70  70
CARTERSVILLE    57  36  58  41 /   0   5  80  70
COLUMBUS        61  40  62  49 /   0   5  80  70
GAINESVILLE     56  38  56  42 /   0   5  60  70
MACON           62  36  63  46 /   0   5  40  70
ROME            55  34  58  40 /   0   5  80  70
PEACHTREE CITY  59  34  59  41 /   0   5  80  70
VIDALIA         65  42  67  55 /   0   5  20  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....41
AVIATION...01
Hazardous weather outlook, Jan 11, 10:31 PM EST, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1031 PM EST SAT JAN 11 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-130345-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1031 PM EST SAT JAN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

WEATHER HAZARDS EXPECTED...
PATCHY FOG WILL BE POSSIBLE OVER WIND SHELTERED AREAS OF NORTHWEST
GEORGIA WITH VISIBILITY DROPPING BETWEEN 1 AND 3 MILES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
ANOTHER FRONTAL SYSTEM MOVES THROUGH THE AREA MONDAY WITH SHOWERS
AND A FEW ISOLATED THUNDERSTORMS. THERE IS VERY LITTLE INSTABILITY
WITH THIS NEXT SYSTEM SO NOT EXPECTING ANY SEVERE WEATHER. NORTH GA
MAY SEE SOME FREEZING OR FROZEN PRECIP ON THE BACKSIDE OF THIS
SYSTEM TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 8:58 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs66 hr
Jan 12, 5:08 AM ESTRiver Flood WarningFFCMurray, Whitfield24 hr
Jan 12, 7:35 AM ESTRiver Flood WarningFFCDeKalb, Rockdale24 hr
Jan 12, 9:14 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding23 hr
Jan 12, 11:42 AM ESTRiver Flood WarningFFCButts, Henry, Newton24 hr
Jan 12, 2:12 PM ESTRiver Flood WarningFFCNewton, Rockdale12 hr
Jan 12, 2:23 PM ESTRiver Flood WarningFFCWashington, Wilkinson40 hr

Nearby

River Flood Warnings in Georgia, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.